# SDR 20001016SH012

- Difficulty date: September 14, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N361DB
- Make and model: Cessna 550
- Aircraft serial: 5500884
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: At Weld
- Part time: 187 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED THE NOSE LANDING GEAR DOORS ARE NOT CLOSED TIGHT.  INVESTIGATION FOUND THE NOSE LANDING GEAR DOORS TORQUE TUBE DAMAGED.  THE RIGHT END PLATE ON TORQUE TUBE HAD ONE WELD BROKEN AND THE OTHER WELD CRACKED.  REPLACED TORQUE TUBE AND RIGGED NLG DOORS.   (X)
